BibTeX record journals/tcs/BringmannKL19

download as .bib file

@article{DBLP:journals/tcs/BringmannKL19,
  author    = {Karl Bringmann and
               Ralph Keusch and
               Johannes Lengler},
  title     = {Geometric inhomogeneous random graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {760},
  pages     = {35--54},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.08.014},
  doi       = {10.1016/j.tcs.2018.08.014},
  timestamp = {Sat, 02 Feb 2019 13:44:40 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/BringmannKL19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics